It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by big jay on October 13, 2000 at 10:25:27:

In Reply to: Re: Ritalin's Side Effects!!!! What are they please help!!!!!! posted by clint humphrey on August 09, 2000 at 00:15:17:

: : I need some info on all the side effects ritalin has on a child with ADD. Can anyone help me? hi i am on ritalin because i have add and the side effects are great when i am off it i am going miles a min. when i am on it i go slower and and fuction better but the side effects are differint for differient chilldren. i hope this helps
Hey Stupid, Get off of it. It is like CRACK. Your body has created a need for it. You need to stop taking it and allow your system to be clean from it. What vever problem you had to cause you to start taking it could not have been that bad. You did kill anybody. If you are more energetic then others it cool. That is the way you are made. Different from who ever it was that told you your behavior was wrong. THEY ARE WRONG.
GOD created you that way and that is just the way it. Work with it.

Follow Ups

All times are GMT -7. The time now is 10:45 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!